# SDR UIEA2016062700485

- Difficulty date: June 27, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N648GT
- Make and model: Boeing 767-33AER
- Aircraft serial: 27310
- Aircraft time: 89,709 hours, 17,403 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Latch
- Part number: 9036M18P03
- Condition: Loose
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE UPPER C-DUCT LATCH LOOSE.  LATCH LINK, BUSHING AND PINS REPLACED IAW AMM 78-31-01.
